So, I have had mirena for almost 2 years now. I have NEVER had a problem until now...I think?
Lately, I have been having all the symptoms that come with pregnancy. Like, nauseous with certain smells, fatigue, I get hot flashes a lot, getting sick when I don't have any flu like symptoms, etc. I'm still waiting to get to a store so I can pick up an hpt, but something else has started happening. Now, I'm having these pains in my lower abdomen, as if something is literally pulling on my insides. It doesn't feel like cramps, I know what those feel like. It's completely different. And it's a little painful. Has anyone else had this problem? Theres no spotting or bleeding or anything like that. I'd just like to know anyone's input while I'm waiting for a ride to the store or hospital if necessary.
*I'm trying not to blow this out of proportion, considering my fiance is already scared. :P
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.